# SDR AALA20120326010

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N842212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON U-CHANNEL IN THRESHOLD OF RIGHT NUMBER 1 ENTRY DOOR, FRAME STATIONS 324 TO 377.  INSTALLED NEW U-CHANNEL AT THE RIGHT NUMBER 1 SERVICE/PASSENGER DOOR PER SRM 51-109-02-0G, AND AARD 51-00-05-1, REPAIR 1.
